# SDR CALA2019081501360

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 36,040 hours, 12,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A3250
- Condition: Dented
- Location: Aft Cargo Door
- Part time: 36,040 hours, 12,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME, FWD SIDE 18 INCHES FROM THE BOTTOM HAS DAMAGE. WITHIN LIMIT OF SRM 53-00-01 ALLOWABLE DMG-1 PG 107 TABLE 3. W- 3.25  Y-.187 = W/Y RATIO 17.37. BLENDED AREA. ACCOMPLISHED HFEC PER NTM PART 6 51-00-00 PROCEDURE 23.
